MathSciNet Relay Station
MathSciNet bibliographic data
MR80953 (18,332a) 53.1X
Kobayshi, Shoshichi Induced connections and imbedded Riemannian spaces. Nagoya Math. J. 10 (1956), 15–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement